Last November (2006), I developed a rash on my lower right leg. When I was finally able to get into my doctor in January 2007, showed him the rash and said that I also have the following symptoms: incredible fatique, brain fog, weight gain (I was already overweight but just started gaining more), joint pain in my right hand and right shoulder, headaches, moodiness, and malaise.
The doctor looked at me (I'm a 41 year old mother to 4 kids) and said I have Lupus or diabetes then sent me off to the lab. All the tests came back good (though I wasn't given my results at that time). I was refered to a rheumatologist in March by a nurse that was in such a panic that I thought I was dying.
The rheumy put me on prednisone and I started feeling better and the rash went away ( I had already been through two prescriptions of steroid creams which did nothing). The rheumy said he didn't know what was wrong with me and wanted to put me on Plaquenil- but about that time we found we were moving out of state. So he just made me a nice packet of info to take to the next doc.
When we got to our new location I made an appt with the rheumy here. He says there is nothing wrong with me and takes me off the prednisone. Back comes the pain and the rash (the other symptoms never fully went away). I also developed high blood pressure and my pulse rate increased, which he said was nothing (140/105 and pulse rate of 100). And refers me to a dermatologist.
The dermatologist did a biopsy of the rash which came back inconclusive. He started yet another steroid cream that did nothing and gave me an antibiotic cream just over a week ago, which isn't doing anything either.
Over the last couple of weeks I've started getting a funny feeling in my throat, like a cotton ball is stuck in it- it doesn't hurt, just annoying and I'm always trying to clear my throat of it.
I called to make an appt and was told to call and talk to a nurse. I did and she said that my blood work looked good and I should wait to be released from the dermatologist before making an appt about the same complaints (my husband is in the Army and care can be lacking at times).
Can anyone give me any insight on what may be happening? The only medication I've been taking in Prevacid for acid reflux (for 14 months).
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?